# SDR CALA2019112702090

- Difficulty date: November 25, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 51,831 hours, 18,413 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Part number: 146A1010U4
- Condition: Dented
- Location: Bs 747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA.747 L/H JUST ABOVE THE SIDE PLATE BETW EEN STR24L TO 24L THERE IS A DENT ON THE HAT SECTION. INITIATE A DTA DIP TO -ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 75,000 TOTAL FLIGHT CYCLES. PLANNIN G TO CONTACT ENGINEERING AFTER 68,000 TOTAL FLIGHT CYCLES BUT BE FORE 69,000 TOTAL FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS. PER ECRA 5311-02313 DTA REPAIR PERFORMED PER ECRA 5311-02313. ?ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 75,000 TOTAL FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 68,000 TOTAL FLIGHT CYCLES BUT BEFORE 69,000 TOTAL FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS.? TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
